Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 45, No. 4 (October, 1993)
H. Ochiai Characters and character cycles 583−598
K. Kawakubo G-s-cobordant manifolds are not necessarily G-homeomorphic for arbitrary compact Lie groups G 599−610
K. Komiya Borsuk-Ulam theorem and Stiefel manifolds 611−626
N. Yagita Cohomology for groups of rankpG=2 and Brown-Peterson cohomology 627−644
M. Kita On hypergeometric functions in several variables, II --- The Wronskian of the hypergeometric functions of type (n+1, m+1) 645−669
M. A. Guest and Y. Ohnita Group actions and deformations for harmonic maps 671−704
N. Toda On algebroid solutions of algebraic differential equations in the complex plane, II 705−717
N. Kawano, E. Yanagida and S. Yotsutani Structure theorems for positive radial solutions to div(|Du|m-2Du)+K(|x| )uq=0 in Rn 719−742

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.